# SDR COMA9960560

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM CVG, GEAR DISAGREE WARNING ACTIVATED WHEN WAS RETRACTED.  AIRCRAFT RETURNED TO THE FIELD.  SECURED LOOSE UPLOCK TARGET ON THE MAIN LANDING GEAR.
